# SDR DXTA2023062288900

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 13,381 hours, 10,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FRONT LEFT EMERG FLOOR LIGHTING STRIP INOP ///SIGNOFF/// COMPLIED WITH OPERATIONAL CHECK OF EMERGENCY LIGHTING. CONFIRMED CREW WRITE UP. FOUND CONNECTOR OF FWD FLOOR UGHTING DISCONNECTED. INSTALLED CONNECTOR AND OPS CHECKED EMERGENCY UGHTING WITH NO DEFECTS NOTED. WORK PERFORMED IAW CESSNA 560XLS AMM 33-50-00.
